# SDR DALA2018041602484

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 92,743 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL EMERGENCY LIGHTS UNABLE TURN OFF WHEN M43 EMERGENCY LIGHTS CONTROL PANEL IS IN THE OFF POSITION.  FOUND THE FWD ATTENDANT PANEL S1 SWITCH DEFECTIVE AND REPLACED. SYSTEM OPS NORMAL.
